# SDR 9519249603

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47101
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Ws 69
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON THE RIGHT WING TANK FITTING, WS 69 AT STR 22.  REPLACED FITTING PER SRM 51-00.
